# SDR CALA2025090508517

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524064
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 FLOORBEAM CRACKED BETWEEN BL 0 AND RBL 24.   REPLACED THE FLOORBEAM IAW BAC DWG 143A5240 REV -, SHEET 0021, SRM 51-40-02-0G-0 & 51-40-05-0G -0.
